Top
20
Doctor insights on: Actifed Cold Tablets

Share
1

1
After took panadol (acetaminophen) cold and flu (paracetamol, phenylephrine hydrochloride), can I take actifed afterwards (triprolidine hydrochloride, pseudoephedrine?

After took panadol (acetaminophen) cold and flu (paracetamol, phenylephrine hydrochloride), can I take actifed afterwards (triprolidine hydrochloride, pseudoephedrine?

No: You shouldn't use both at the same time. If you want to switch from one to the other, wait until it is time for your next dose of the panadol, (acetaminophen) but then take the actifed instead. They are different medicines, but act in almost exactly the same fashion, so taking them together will result in too high a dose. ...Read more

See 1 more doctor answer
Dr. Shari Jackson
28 doctors shared insights

Actifed (Definition)

Actifed is a decongestant which is a kind of antihistamine type drug (common ...Read more


5

5
Can I use rhinathiol expectorant and actifed tablet?

Yes: Without an actual examination, I cannot give specific medical advice on your particular health, like reasons not to take one of those meds. but they are generally used together and are generally quite safe. ...Read more

8

8
Is it safe take children Mucinex (guaifenesin) multi symptom cold nighttime with prescription bromphenir-pseudoephed-DM together?

Is it safe take children  Mucinex (guaifenesin) multi symptom cold nighttime with prescription bromphenir-pseudoephed-DM together?

No: I have always hated these combination and multi symptom products due to the risk of overdosing. Straight Mucinex (guaifenesin) would be ok, it only has the expectorant, but the combo is likely going to have compounds that overlap with the Bromfed dm. ...Read more

See 2 more doctor answers
9

9
Can I take Theraflu Multi-symptom cold medicine while taking Lexapro (escitalopram)?

Can I take Theraflu Multi-symptom cold medicine while taking Lexapro (escitalopram)?

Caution....: Please keep in mind that taking medications that cause drowsiness, such as Theraflu, while taking Lexapro (escitalopram) can exacerbate the drowsiness and impair one's ability to execute functions such as driving or operating machinery. Recommending discussing with your doctor first and getting clearance. Hope this is helpful. All the best. ...Read more

11

11
Can i take allegra (fexofenadine) d 24 hour with nyquil cold flu?

Can i take allegra (fexofenadine) d 24 hour with nyquil cold flu?

Avoid both: There is a small but real risk of respiratory depression (quitting breathing), or cardiac arrthymia due to a delay in the electrical signal that tells the heart to beat. ...Read more

See 1 more doctor answer
12

12
I was going to take Theraflu while breastfeeding 650 mg acetaminophen 20 mg pheniramine maleate and 10 mg Phenylephrine? Thanks

No data: On safety and efficacy. Flu is a generic diagnosis. Besides vaccines for flu there is no know Rx for prevention. ...Read more

18

18
I take polaramine (dexchlorpheniramine maleate) tablets. Help me sleep?

I take polaramine (dexchlorpheniramine maleate) tablets. Help me sleep?

Yes and no: It may help you think you are sleeping but you won't go thrpugh the stages of sleep normally and after awhile actually feel sleep deprived even if sleeping 8 hours. ...Read more

19

19
Can i take Benadryl (diphenhydramine) and Vicks sinex nasal spray together?

Can i take Benadryl (diphenhydramine) and Vicks sinex nasal spray together?

For few days only: If you do not have heart problems and high blood pressure you may take for few days only. But i advice that you don't treat yourself by taking too much and too long over counter medications. ...Read more

20

20
Can i take cold eeze tabs for throat. Delsym (dextromethorphan) for cough and sudafed pe for stuffy head. All together?

Can i take cold eeze tabs for throat. Delsym (dextromethorphan) for cough and sudafed pe for stuffy head.  All together?

If not double-dosing: A person can usually briefly take different over-the-counter "cold" medications, as long as she reads the labels and does not accidentally double-dose on an ingredient. Watch for acetominophen (tylenol) and Ibuprofen (motrin, advil) in the multi-ingredient medications. A person with a sore throat should check with her doctor to see if she has a strep throat infection, or other "treatable" illness. ...Read more

Dr. M. Hytham Beck
27 doctors shared insights

Pseudoephedrine And Triprolidine (Definition)

Pseudoephedrine|triprolidine is an antihistamine which is ...Read more